# SDR SIMA991102

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, A CHAFE WAS DISCOVERED ON RIGHT NACELLE INBOARD INNER SKIN PANEL.  BLENDED OUT THE CHAFED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO CRACK INDICATIONS.  FABRICATED A DOUBLER .025 THICK.  APPLIED FAY SEALANT TO THE CONTACT SURFACE OF THE DOUBLER, REPOSITIONED, AND INSTALLED FASTENERS WET.  APPLIED FIRE SEAL AROUND DOUBLER WITH DOW CORNING DC 730.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1494.  AIRCRAFT OK FOR SERVICE.  (M)
